# SDR MASA20231222007

- Difficulty date: December 17, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 22,720 hours, 17,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Part serial: NA
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR LOWER SILL DISCOVERED DURING WO# 723020814, JO:000-53-900-516-AO1/LOWER SILL WAS REPLACED IAW CRJ900 SRM  51-42-006
